×

zbMATH — the first resource for mathematics

Analytical and numerical solutions of multi-term nonlinear fractional orders differential equations. (English) Zbl 1192.65092
Summary: We are concerned with a multi-term nonlinear fractional differential equation. Two methods are used to solve this type of equations. The first is an analytical method: the Adomian decomposition method. A convergence analysis of this method is discussed. This analysis is used to estimate the maximal absolute truncated error of the Adomian series solution. The second method is the proposed numerical method. A comparison between the results of the two methods is given. One of the important applications of these equations is the Bagley-Torvik equation.

MSC:
65L05 Numerical methods for initial value problems
34A08 Fractional ordinary differential equations and fractional differential inclusions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abbaoui, K.; Cherruault, Y., Convergence of Adomian’s method applied to differential equations, Comput. math. appl., 28, 103-109, (1994) · Zbl 0809.65073
[2] Adomian, G., Stochastic system, (1983), Academic Press · Zbl 0504.60067
[3] Adomian, G., Nonlinear stochastic operator equations, (1986), Academic Press San Diego · Zbl 0614.35013
[4] Adomian, G., Nonlinear stochastic systems: theory and applications to physics, (1989), Kluwer · Zbl 0659.93003
[5] Adomian, G.; Rach, R.; Mayer, R., Modified decomposition, J. appl. math. comput., 23, 17-23, (1992) · Zbl 0756.35013
[6] Adomian, G., Solving frontier problems of physics: the decomposition method, (1995), Kluwer
[7] Carpinteri, A.; Mainardi, F., Fractals and fractional calculus in continuum mechanics, (1997), Springer Verlag, pp. 223-276 · Zbl 0917.73004
[8] Cherruault, Y.; Adomian, G.; Abbaoui, K.; Rach, R., Further remarks on convergence of decomposition method, Int. J. bio-med. comput., 38, 89-93, (1995)
[9] Daftarder-Gejji, V.; Babakhani, A., Analysis of a system of fractional differential equations, J. math. anal. appl., 293, 511-522, (2004) · Zbl 1058.34002
[10] Diethelm, K.; Ford, N.J., Numerical solution of the bagley – torvik equation, Bit, 42, 490-507, (2002) · Zbl 1035.65067
[11] Diethelm, K.; Ford, N.J., Multi-order fractional differential equations and their numerical solution, Appl. math. comput., 154, 621-640, (2004) · Zbl 1060.65070
[12] Diethelm, K.; Luchko, Y., Numerical solution of linear multi-term initial value problems of fractional order, J. comput. anal. appl., 243-263, (2004) · Zbl 1083.65064
[13] Diethelm, K., Multi-term fractional differential equations multi-order fractional differential systems and their numerical solution, J. europ. syst. autom., 42, 665-676, (2008)
[14] El-Sayed, A.M.A.; El-Mesiry, E.M.; El-Saka, H.A.A., Numerical solution for multi-term fractional (arbitrary) orders differential equations, Comput. appl. math., 23, 33-54, (2004) · Zbl 1213.34025
[15] El-Kalla, I.L., Error analysis of Adomian series solution to a class of nonlinear differential equations, Appl. math. E-notes, 7, 214-221, (2007) · Zbl 1157.65422
[16] El-Mesiry, E.A.M.; El-Sayed, A.M.A.; El-Saka, H.A.A., Numerical methods for multi-term fractional (arbitrary) orders differential equations, Appl. math. comput., 160, 683-699, (2005) · Zbl 1062.65073
[17] Kilbas, A.A.; Srivastava, H.M.; Trujillo, J.J., Theory and applications of fractional differential equations, (2006), Elsevier New York · Zbl 1092.45003
[18] P Li, C.; Wang, Y.H., Numerical algorithm based on Adomian decomposition for fractional differential equations, Comput. math. appl., 57, 10, 1672-1681, (2009) · Zbl 1186.65110
[19] Li, C.P.; Tao, C.X., On the fractional Adams method, Comput. math. appl., 58, 8, 1573-1588, (2009) · Zbl 1189.65142
[20] Miller, K.S.; Ross, B., An introduction to the fractional calculus and fractional differential equations, (1993), Wiley-Interscience New York · Zbl 0789.26002
[21] Podlubny, I.; El-Sayed, A.M.A., On two definitions of fractional calculus, ISBN: 80-7099-252-2, (1996), Slovak Academy of Science, Institute of Experimental Phys.
[22] Podlubny, I., Fractional differential equations, (1999), Academic Press New York · Zbl 0918.34010
[23] Shawaghfeh, N.T., Analytical approximate solution for nonlinear fractional differential equations, J. appl. math. comput., 131, 517-529, (2002) · Zbl 1029.34003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.